# SDR FDKA200811298

- Difficulty date: November 19, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 18,104 hours, 16,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6265 JFK-RIC - AFT MOST FLOOR ESCAPE PATH LIGHTS INOPERATIVE.  MX REMOVED AND REPLACED FLOOR STRIP, OPS CHECKED GOOD.
